Characterizing the variance improvement in linear Dirichlet random effects models

Kyung, Minjung, Gill, Jeff, Casella, George . Statistics & Probability Letters 2009. 79 (22) :2343-2350

Locate this article in:

Bibtex

@article{CIS-239560,
  Author = {Kyung, Minjung and Gill, Jeff and Casella, George},
  Title = {Characterizing the variance improvement in linear Dirichlet random effects models},
  Journal = {Statistics & Probability Letters},
  Volume = {79},
  Number = {22},
  Year = {2009},
  Pages = {2343--2350},
  Keywords = {}
}

Similar articles